Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

July 31, 2012Centre County, Pennsylvania

NWS State College, PA issued this special weather statement at Jul 31, 2012, 3:21 PM EDT for Centre County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2012, 3:21 PM EDT (19:21 UTC)
Expired
Jul 31, 2012, 3:45 PM EDT
In force
24 min
Issued by
NWS State College, PA

County Centre County, PA

The radar

The State College radar (KCCX), 28 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WWUS81 KCTP 311921
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT TUE JUL 31 2012

PAZ019-311945-
SOUTHERN CENTRE PA-
321 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CENTRE COUNTY...

AT 319 PM EDT...A STRONG THUNDERSTORM WAS NEAR PLEASANT GAP...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. 
EXPECT OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN FROM THIS STORM. DO 
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM 
WILL AFFECT PLEASANT GAP...BELLEFONTE AND ZION.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 157 AND 169...I-99 BETWEEN MILE MARKERS 71
AND 85.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45.

LAT...LON 4093 7747 4075 7781 4082 7791 4105 7772
      4107 7767

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 3:21 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 31, 3:21 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT TUE JUL 31 2012

.SYNOPSIS...
WEAK LOW PRESSURE MOVING EASTWARD FROM THE GREAT LAKES AREA
WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE
AREA INTO WED. WEAK HIGH PRESSURE WILL BRING LESS HUMID AND
MAINLY DRY WEATHER FOR THU INTO FRI. A SW FLOW OF MORE HUMID
AIR WILL WORK BACK INTO THE AREA FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
WEAK SE FLOW AND HEATING HAS RESULTED IN SHOWERS AND
THUNDERSTORMS IN AREAS THAT HAVE DECENT HEATING SINCE
NOONTIME.

LACK OF SHEAR SHOULD MAINLY RESULT IN PULSE TYPE STORMS...
WITH MAINLY HEAVY RAIN. A FEW COULD PRODUCE HAIL AND GUSTY
WINDS.

EXPECT THE ACTIVITY TO SLOWLY WEAKEN...WITH JUST SOME
SHOWERS LATER TONIGHT AND EARLY WED MORNING.

LOW TEMPS WILL BE NEAR NORMAL OR JUST ABOVE NORMAL.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
AGAIN...EXPECT SOME SHOWERS LATER TONIGHT INTO WED MORNING.

STILL A CHC OF SHOWERS AND STORMS WED AFT...BUT LESS CHC THAN
TODAY...AS THE UPPER LVL SUPPORT MOVES EASTWARD...AND SLIGHTLY
DRIER AIR WORKS IN LATE.

MAX TEMPS WILL BE NEAR NORMAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
UPPER LEVEL PATTERN WILL REMAIN FAIRLY CONSISTENT ACROSS THE CONUS
THROUGHOUT THE EXTENDED...WITH SLIGHT MODIFICATIONS TAKING PLACE
IN THE MEAN UPPER RIDGE POSITIONS OVER THE FOUR CORNERS REGION AND
SOUTHERN PLAINS AS WELL AS THE WESTERN ATLANTIC. A TRANSITION FROM
NORTHWEST FLOW ALOFT ASSOCIATED WITH THE MEAN UPPER TROF ALONG
THE EASTERN SEABOARD TO A MORE ZONAL FLOW IS SEEN FOR LATE THIS
WEEK AND EARLY THIS WEEKEND...FOLLOWED BY A BRIEF INFLUX OF MUCH
WARMER AND MORE HUMID AIR LATE THIS WEEKEND AS BERMUDA HIGH
AMPLIFIES AHEAD OF A VIGOROUS TROF SLICING ACROSS THE NORTHERN
AND CENTRAL GREAT LAKES SUNDAY NIGHT. THIS UPPER TROF WILL CROSS
THE NORTHEAST UNITED STATES ON MONDAY...FOLLOWED BY MUCH LOWER
DEEPER LAYER MOISTURE AND SURFACE DEWPOINTS LATE MONDAY AND
TUESDAY.

INCREASED DEEP LAYER MOISTURE ACCOMPANIES THE TRANSITION TO ZONAL
UPPER FLOW LATER THIS WEEK...FOLLOWED BY A POTENTIALLY SIGNIFICANT
SURGE OF SUBTROPICAL MOISTURE FROM THE GULF COAST STATES AHEAD OF
THE VIGOROUS GREAT LAKES TROF MONDAY AND MONDAY NIGHT. A SHARP
FROPA IS POSSIBLE SUNDAY NIGHT INTO MONDAY ACCOMPANIED BY LOCALLY
STRONG STORMS AND HEAVY DOWNPOURS. UPPER LEVEL RIDGE AND SFC HIGH
PRESSURE BUILD IN FOR TUESDAY AND WEDNESDAY BRINGING A MUCH DRIER
AIRMASS AND COMFORTABLE HUMIDITY TO THE REGION...ALTHOUGH EMBEDDED
UPPER DISTURBANCES WILL STILL BRING ISOLATED SHOWER THREATS EACH DAY.

NEAR NORMAL TEMPERATURES WILL BRIEFLY SURGE TO ABOVE NORMAL LATE
SAT AND SUNDAY AHEAD OF THE STRONG COLD FRONT DROPPING SOUTHEAST SE
LATER SUNDAY INTO MONDAY...TRIMMING TEMPS AND HUMIDITY BACK TO
NORMAL VALUES.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON SHOULD SLOWLY
WEAKEN AND BECOME LESS WIDESPREAD ONCE WE ARE PAST MAX HEATING.

STILL A CHC OF SHOWERS LATE TONIGHT INTO EARLY WED.

LOWER CIGS AND FOG LIKELY LATER TONIGHT...GIVEN RATHER HIGH
DEWPOINTS IN PLACE.

SOME CHC OF SHOWERS AND THUNDERSTORMS WED AFT...BUT LESS CHC.

MOST OF THU AND FRIDAY SHOULD BE DRY...BUT CHC OF FOG EACH
MORNING.

A SW FLOW OF MORE HUMID AIR EXPECTED THIS WEEKEND. WHILE
THERE COULD BE A SHOWER OR STORM...MUCH OF THE TIME SHOULD
BE DRY.

OUTLOOK...
THU...FOG POSSIBLE EARLY...OTHERWISE VFR.
FRI-SUN...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/MARTIN
NEAR TERM...MARTIN
SHORT TERM...MARTIN
LONG TERM...DEVOIR
AVIATION...MARTIN
Hazardous weather outlook, Jul 31, 4:20 AM EDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 AM EDT TUE JUL 31 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-010830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
420 AM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 31, 2:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EDT TUE JUL 31 2012

PAZ010-011-311845-
CAMERON PA-ELK PA-
220 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CAMERON AND SOUTHEASTERN
ELK COUNTIES...

AT 219 PM EDT...A STRONG THUNDERSTORM WAS NEAR BENEZETTE...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL AFFECT HICKS RUN AND CAMERON.

THIS WILL IMPACT STATE ROAD 120.

LAT...LON 4143 7798 4139 7799 4124 7826 4127 7832
      4155 7819

FORECASTER: STEINBUGL
Local storm report, Jul 31, 2:45 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     RAIN             MILLPORT                41.93N  78.12W
07/31/2012                   POTTER             PA   EMERGENCY MNGR

            *** 3 INJ *** LIGHTNING STRIKE AT POTTER COUNTY FAIR.
            THREE PEOPLE INJURED.

&&

EVENT NUMBER CTP1200344

EVANEGO
Special weather statement, Jul 31, 2:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT TUE JUL 31 2012

PAZ056-063-311915-
CUMBERLAND PA-PERRY PA-
249 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SOUTH CENTRAL
PERRY COUNTIES...

AT 245 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWVILLE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL AFFECT BLOSERVILLE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 205 AND 229...I-81 BETWEEN
MILE MARKERS 30 AND 52.

THIS WILL ALSO IMPACT ROUTE 11.

LAT...LON 4038 7726 4020 7708 4003 7742 4017 7756

FORECASTER: STEINBUGL
Special weather statement, Jul 31, 3:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT TUE JUL 31 2012

PAZ037-311945-
TIOGA PA-
302 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TIOGA COUNTY...

AT 257 PM EDT...A STRONG THUNDERSTORM WAS NEAR WESTFIELD...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS. THIS STORM WILL
AFFECT WESTFIELD...KNOXVILLE...ELKLAND AND LAWRENCEVILLE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

LAT...LON 4198 7710 4175 7758 4180 7761 4192 7761
      4201 7750 4201 7712

FORECASTER: STEINBUGL
Special weather statement, Jul 31, 3:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT TUE JUL 31 2012

PAZ005-311945-
MCKEAN PA-
305 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCKEAN COUNTY...

AT 302 PM EDT...A STRONG THUNDERSTORM WAS NEAR WESTLINE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT KINZUA BRIDGE STATE
PARK...CYCLONE AND SMETHPORT.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.

LAT...LON 4180 7828 4164 7872 4179 7885 4201 7844
      4200 7843

FORECASTER: STEINBUGL
Special weather statement, Jul 31, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT TUE JUL 31 2012

PAZ019-311945-
SOUTHERN CENTRE PA-
321 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CENTRE COUNTY...

AT 319 PM EDT...A STRONG THUNDERSTORM WAS NEAR PLEASANT GAP...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN FROM THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM
WILL AFFECT PLEASANT GAP...BELLEFONTE AND ZION.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 157 AND 169...I-99 BETWEEN MILE MARKERS 71
AND 85.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45.

LAT...LON 4093 7747 4075 7781 4082 7791 4105 7772
      4107 7767

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:27 AM EDTSpecial Weather StatementCTPBedford, Blair, Somerset63 min
Jul 31, 11:57 AM EDTSpecial Weather StatementCTPCambria48 min
Jul 31, 12:20 PM EDTSpecial Weather StatementCTPCameron, Elk55 min
Jul 31, 12:36 PM EDTSpecial Weather StatementCTPSomerset54 min
Jul 31, 12:56 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
Jul 31, 1:05 PM EDTSevere Thunderstorm WarningCTPSomerset42 min
Jul 31, 1:30 PM EDTSpecial Weather StatementCTPCambria30 min
Jul 31, 1:33 PM EDTFlash Flood WarningCTPCambria104 min
Jul 31, 1:40 PM EDTSpecial Weather StatementCTPCameron, McKean, Potter35 min
Jul 31, 1:43 PM EDTSpecial Weather StatementCTPClearfield32 min
Jul 31, 1:51 PM EDTSpecial Weather StatementCTPSomerset24 min
Jul 31, 2:13 PM EDTSpecial Weather StatementCTPMcKean, Potter47 min
Jul 31, 2:15 PM EDTSpecial Weather StatementCTPClearfield45 min
Jul 31, 2:20 PM EDTSpecial Weather StatementCTPCameron25 min
Jul 31, 2:31 PM EDTAreal Flood AdvisoryCTPClearfield119 min
Jul 31, 2:49 PM EDTSpecial Weather StatementCTPCumberland26 min
Jul 31, 3:02 PM EDTSpecial Weather StatementCTPTioga43 min
Jul 31, 3:05 PM EDTSpecial Weather StatementCTPMcKean40 min
Jul 31, 3:26 PM EDTSpecial Weather StatementCTPClearfield34 min
Jul 31, 3:29 PM EDTSpecial Weather StatementCTPSomerset46 min
Jul 31, 3:50 PM EDTSpecial Weather StatementCTPClinton25 min
Jul 31, 3:54 PM EDTSpecial Weather StatementCTPCentre36 min
Jul 31, 3:59 PM EDTSpecial Weather StatementCTPTioga31 min
Jul 31, 4:06 PM EDTAreal Flood AdvisoryCTPSomerset114 min
Jul 31, 4:11 PM EDTSpecial Weather StatementCTPSomerset34 min
Jul 31, 4:15 PM EDTSpecial Weather StatementCTPClearfield30 min
Jul 31, 4:17 PM EDTSpecial Weather StatementCTPClinton43 min
Jul 31, 4:24 PM EDTSpecial Weather StatementCTPMcKean51 min
Jul 31, 4:28 PM EDTSpecial Weather StatementCTPMifflin47 min
Jul 31, 4:41 PM EDTSpecial Weather StatementCTPSomerset34 min
Jul 31, 4:57 PM EDTSpecial Weather StatementCTPMcKean48 min
Jul 31, 5:01 PM EDTSpecial Weather StatementCTPTioga74 min
Jul 31, 5:09 PM EDTSpecial Weather StatementCTPSnyder51 min
Jul 31, 5:16 PM EDTAreal Flood AdvisoryCTPMcKean119 min
Jul 31, 5:18 PM EDTSpecial Weather StatementCTPFranklin, Huntingdon, Mifflin42 min
Jul 31, 5:20 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon40 min
Jul 31, 5:35 PM EDTSpecial Weather StatementCTPMcKean25 min
Jul 31, 5:57 PM EDTSpecial Weather StatementCTPFranklin, Huntingdon, Mifflin33 min
Jul 31, 6:30 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Juniata, Mifflin, Perry30 min
Jul 31, 6:50 PM EDTSpecial Weather StatementCTPWarren25 min
Jul 31, 6:52 PM EDTSpecial Weather StatementCTPPotter38 min
Jul 31, 7:00 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Juniata, Mifflin, Perry and 1 more30 min
Jul 31, 7:11 PM EDTSpecial Weather StatementCTPElk34 min
Jul 31, 7:18 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Perry, York87 min
Jul 31, 7:33 PM EDTSpecial Weather StatementCTPDauphin, Perry, Snyder, York27 min
Jul 31, 7:34 PM EDTSpecial Weather StatementCTPPotter, Tioga26 min
Jul 31, 7:41 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter, Tioga94 min
Jul 31, 7:42 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, Schuylkill and 1 more63 min
Jul 31, 7:56 PM EDTSpecial Weather StatementCTPCameron, Elk, Tioga34 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.